MDJunction - People Helping People
 
Ask a Question
12/14/2009 02:54 PM

Lyme and extreme muscle fatigue?

drwatercolour
drwatercolourPosts: 20
Member

Hi just posting to see if any of you guys get shaking, not like the internal tremor, this is different... like when lifting or bending down, Extreme muscle fatigue, not weakness as in you couldn't lift something but shaking, almost like a post work out- is this normal, do you guys experience this?? Scary stuff- have had it for months....Blush
Reply

12/14/2009 03:01 PM
lishjolene
lishjolene  
Posts: 145
Member

yes!! i seem to get this. i have blamed it on the lyme cause everything else checks out ok. lyme is scary and does scary things to you. though every tell me it will get better. i'm just newly diagnosed. so i'm still feeling bad and have problems and herxing. but i do know what are talking about with your muscle. if thats any consolation.

12/14/2009 04:48 PM
Chrystle
Chrystle  
Posts: 104
Member

My muscles feel like they weigh 50 pounds. That and extreme fatigue make doing anything just so much fun! Not! Lyme is a bugger! Chrystle

12/14/2009 04:59 PM
toothfairy55
toothfairy55  
Posts: 3856
Senior Member

I had this for years. I just started on Magnesium injections and I feel 100% better. I also started an adrenal support too so Im not sure which one is working. Pretty sure its the magnesium.

12/14/2009 05:21 PM
rainey99
rainey99  
Posts: 96
Member

I have the weakness shakes too.

toothfairy- what did u do for adrenal support?


12/14/2009 05:22 PM
toothfairy55
toothfairy55  
Posts: 3856
Senior Member

Something called ADRENerize from vitacost.com

12/14/2009 05:28 PM
Chrystle
Chrystle  
Posts: 104
Member

Are the magnesium shots good for muscle fatigue//heaviness too? Chrystle

12/14/2009 05:38 PM
toothfairy55
toothfairy55  
Posts: 3856
Senior Member

Magnesium is good for that and nerves. I feel soooo much better. I wont even mind giving myself the shot.(ok thats a bold faced lie) It hurts afterward for a day but its worth it.

12/14/2009 05:43 PM
lishjolene
lishjolene  
Posts: 145
Member

i started taking magnesium pills once but got aful diahrrea...

12/14/2009 05:46 PM
toothfairy55
toothfairy55  
Posts: 3856
Senior Member

Thats why I went with the injections.
Reply

Share this discussion with your friends:
<< Start < Prev 1 Next > End >>


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved